# SDR SWAA2024011532742

- Difficulty date: December 16, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 19,593 hours, 9,949 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NO.3 CANOE FAIRING 542BB; O/B MID SEAL RETAINER FASTENER HOLES ELONGATED.<
